Sub-Riemannian vs. Euclidean dimension comparison and fractal geometry on Carnot groups

Balogha, Zoltán M.; Tyson, Jeremy T.; Warhurst, Ben (2009). Sub-Riemannian vs. Euclidean dimension comparison and fractal geometry on Carnot groups. Advances in mathematics, 220(2), pp. 560-619. Amsterdam: Elsevier 10.1016/j.aim.2008.09.018

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Tyson, Jeremy

ISSN:

0001-8708

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

17 Mar 2015 22:47

Publisher DOI:

10.1016/j.aim.2008.09.018

Web of Science ID:

000261519500009

URI:

https://boris.unibe.ch/id/eprint/36824 (FactScience: 206247)

Actions (login required)

Edit item Edit item
Provide Feedback